# SDR 9JLA201410137931

- Difficulty date: September 15, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Lear 45LEAR
- Aircraft serial: 251
- Aircraft time: 3,359 hours, 2,501 cycles
- Engine: Hnywl TFE73120BR
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTURE AT ABOUT 10,000FT WHEN THE CREW NOTED THAT THE RT ENGINE ITT INDICATION WAS JUST ABOVE THE NORMAL OPERATING RANGE & WAS INCREASING.  ATTEMPTED TO CONTROL THE ENG ITT WITH DIFFERENT POWER SETTINGS.  THE ITT THEN ROSE ABOVE THE READINGS ON THE INDICATOR.  IT WAS DECIDED AT THAT POINT TO SHUT THE ENG DOWN.  THERE WERE NO ENG VIBRATIONS OR ANY OTHER ABNORMAL ENG INDICATIONS DURING THIS TIME.  THE REQUIRED CHECKLISTS WERE COMPLETED & ATC WAS NOTIFIED OF THE SITUATION & A REQUEST TO LAND WAS GRANTED.  AFTER BURNING OFF FUEL TO MAKE MAX LANDING WEIGHT, THE LANDING WAS UNEVENTFUL.  TROUBLESHOOTING & VISUAL INSPECTION OF THE RT ENG FOUND NO DEFECTS WITH THE ENG.  ENG RUNS WERE COMPLETED WHILE MONITORING ENG PARAMETERS WITH A DIAGNOSTIC COMPUTER. IT WAS DETERMINED THAT THE ITT READINGS ON INDICATOR WERE FALSE.  THE DAU WERE SWAPPED FOR TROUBLESHOOTING & NORMAL ITT READINGS WERE REGISTERED ON INDICATOR.  THE DAUS WERE LEFT IN THE SWAPPED POSITION & THE ACFT WAS RETURNED TO SERVICE.
